# SDR GTIA9800055

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIRWAY EMERGENCY TRACK LIGHTING INOP.  FOUND BURNED OUT POWER SUPPLY.  REMOVED AND REPLACED POWER SUPPLY IAW MM 33-50-00, OPERATIONAL CHECK GOOD.  (M)
